# SDR CALA2025052905059

- Difficulty date: May 27, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N26902
- Make and model: Boeing 787-8
- Aircraft serial: 34822
- Aircraft time: 48,474 hours, 6,042 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DOOR 1R LOUD LOW  HUMMING NOISEINBOUND CREW DEBRIEFED. FLIGHT ATTENDANTS REPORT NOISE (DESCRIBED AS LIKE A TUBA, NOT A SQUEAL), FROM UPPER AREA OF DOOR 1R. NOISE STARTED APPROXIMATELY 18-20,000FT, AND WAS CONTINUOUS TO 33,000FT. WHEN AT CRUISE, NOISE FLUCTUATED. DURING DECENT, NOISE RETURNED TO BEING CONTINUOUS. REQUEST PERFORMED ECRA 5300-03239 PART 1 INTERIM REPAIR.
